# SDR ASAA9980177

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 19-22
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE OVERHEAD EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE AT ROWS 19 THROUGH 22.  REPLACED PACK BATTERIES AND LIGHTS OPERATED NORMALLY.  (M)
